# SDR 03FDEA01394

- Difficulty date: August 27, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 38,014 hours, 8,859 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RECEIVED LEVEL 2 "FLAP DISAGREE" ALERT.  RIGHT INBOARD FLAP WENT TO 30   DEG., OTHER FLAPS WERE 25 DEG. RAN CHECKLIST AND RETURNED TO RPLB.    ACN RELEASED FOR SERVICE PER MEL/CDL: 27-54-01CATEGORY: C EXPIRATION: 05SEP03  "MEL 27-54-01: FLAP POSITION INDICATOR - INOP. VERIFY SYMMETRICAL FLAP MOVEMENT   PRIOR TO TAXI FOR EACH B LOCKOUT." (RIGHT INBOARD FLAP).    R&R RIB FLAP POSITION TRANSMITTER PER MD 11 MM 27-54.
